Filters : "Santos, Edivaldo L. dos" "Polônia" Removed: "Vidalon, Carlos Teobaldo Gutiérrez" Limpar

Filters



Refine with date range


  • In: Bulletin of the Polish Academy of Sciences Mathematics. Unidade: ICMC

    Subjects: Topologia Algébrica, Singularidades

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MATTOS, Denise de; MONIS, Thais F. M; SANTOS, Edivaldo L. dos. Relative Borsuk-Ulam theorems for spaces with a free 'Z IND.2'-action. Bulletin of the Polish Academy of Sciences Mathematics, Warszawa, Institute of Mathematics of the Polish Academy of Sciences, v. 61, n. 1, p. 71-77, 2013. Disponível em: < http://dx.doi.org/10.4064/ba61-1-8 > DOI: 10.4064/ba61-1-8.
    • APA

      Mattos, D. de, Monis, T. F. M., & Santos, E. L. dos. (2013). Relative Borsuk-Ulam theorems for spaces with a free 'Z IND.2'-action. Bulletin of the Polish Academy of Sciences Mathematics, 61( 1), 71-77. doi:10.4064/ba61-1-8
    • NLM

      Mattos D de, Monis TFM, Santos EL dos. Relative Borsuk-Ulam theorems for spaces with a free 'Z IND.2'-action [Internet]. Bulletin of the Polish Academy of Sciences Mathematics. 2013 ; 61( 1): 71-77.Available from: http://dx.doi.org/10.4064/ba61-1-8
    • Vancouver

      Mattos D de, Monis TFM, Santos EL dos. Relative Borsuk-Ulam theorems for spaces with a free 'Z IND.2'-action [Internet]. Bulletin of the Polish Academy of Sciences Mathematics. 2013 ; 61( 1): 71-77.Available from: http://dx.doi.org/10.4064/ba61-1-8
  • In: Topological Methods in Nonlinear Analysis. Unidade: ICMC

    Subjects: Espaços Fibrados

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MATTOS, Denise de; SANTOS, Edivaldo L. dos. On nonsymmetric theorems for (H,G)-coincidences. Topological Methods in Nonlinear Analysis, Torun, Juliusz Schauder Center, v. 33, n. 1, p. 105-119, 2009. Disponível em: < https://projecteuclid.org/euclid.tmna/1461782242 > DOI: 10.12775/tmna.2009.008.
    • APA

      Mattos, D. de, & Santos, E. L. dos. (2009). On nonsymmetric theorems for (H,G)-coincidences. Topological Methods in Nonlinear Analysis, 33( 1), 105-119. doi:10.12775/tmna.2009.008
    • NLM

      Mattos D de, Santos EL dos. On nonsymmetric theorems for (H,G)-coincidences [Internet]. Topological Methods in Nonlinear Analysis. 2009 ; 33( 1): 105-119.Available from: https://projecteuclid.org/euclid.tmna/1461782242
    • Vancouver

      Mattos D de, Santos EL dos. On nonsymmetric theorems for (H,G)-coincidences [Internet]. Topological Methods in Nonlinear Analysis. 2009 ; 33( 1): 105-119.Available from: https://projecteuclid.org/euclid.tmna/1461782242


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020